# SDR 96ZZZX2830

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Lockheed Martin Aircraft Center Inc, repair station ZJ4R702M
- Aircraft: N910SF
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AFA00433
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK STA 1701 FLOOR BEAM LBL 39, FOUND AFT SIDE UPPER PORTION CORRODED AND CRACKED.  INSTALLED NEW FLOOR BEAM IAW LACI E.O. 3523.
